| Model Number |
N/A |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/04/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Current information is insufficient to permit a valid conclusion about the cause of this event.A follow up report will be sent upon completion of the device evaluation.Reference reports 3003853072-2021-00024 to 3003853072-2021-00035.
Event or Problem Description
It was reported that the threads of 12 plugs stripped during an operation.The plugs were replaced with new plugs.There was no reported impact to the patient.This is report nine of twelve for this event.
Event or Problem Description
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information and initially corrected information.Summary: the complaint is confirmed for twelve (12) of twelve (12) returned instinct java blockers (pn 046w0an00002) for the failure of stripped threads.Medical records were not provided for review.Device evaluation: visual inspection of the devices reveals that all returned closure tops have stripped threads.Potential cause: root cause was unable to be determined.This event could possibly be attributed to wear cross-threading during use.Dhr review and related actions: per dhr review, the part was likely conforming when it left zimmer biomet control.No actions required.This event is not related to any current actions or recalls or product holds.Device use: this device is used for treatment.A follow-up report will be submitted if new information is received that changes the information provided in this report.